Advertisement

Computation of the Norms of Some Spline Interpolation Operators

  • Günter Meinardus
Part of the NATO Advanced Study Institutes Series book series (ASIC, volume 49)

Abstract

This is a survey of investigations concerning norm computation, respectively norm estimations, of some spline interpolation operators. Problems of boundedness with respect to the number of knots, minimal norm problems and eventually explicit expression in the equidistant case are discussed.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    DE BOOR, C.: On cubic spline functions which vanish at all knots. MRC Report No. 1424 (1974).Google Scholar
  2. [2]
    CHENEY, E.W. and F. SCHURER: A note on the operators arising in spline approximation. J.A.T. 1, 94–102 (1968).zbMATHMathSciNetGoogle Scholar
  3. [3]
    CHENEY, E.W. and F. SCHURER: Convergence of cubic spline interpolants. J.A.T. 3, 114–116 (1970).zbMATHMathSciNetGoogle Scholar
  4. [4]
    CHENEY, E.W. and F. SCHURER: On interpolating cubic splines with equally spaced nodes. Indag. Math. 30, 517–524 (1968).Google Scholar
  5. [5]
    GOLOMB, M.: Approximation by periodic splines on uniform meshes. J.A.T. 1, 26–65 (1968).zbMATHMathSciNetGoogle Scholar
  6. [6]
    HALL, C.A.: Uniform Convergence of Cubic Spline Interpolants. J.A.T. 7, 71–75 (1973)zbMATHGoogle Scholar
  7. [7]
    MARSDEN, M.: Cubic spline interpolation of continuous functions. J.A.T. 10, 103–111 (1974)zbMATHMathSciNetGoogle Scholar
  8. [8]
    MEINARDUS, G.: Periodische Splinefunktionen In: Spline Functions. Lecture Notes in Mathematics, Vol. 501, 177–199, Springer-Verlag (1975)Google Scholar
  9. [9]
    MEINARDUS, G. und G. MERZ: Zur periodischen Spline-Interpolation. Erschienen in: Spline-Funktionen, Hrsg. K. Böhmer, G. Meinardus und W. Schempp. BI-Verlag Mannheim (1974)Google Scholar
  10. [10]
    MEINARDUS, G. and G.D. TAYLOR: Periodic Quadratic Spline Interpolant of Minimal Norm. J.A.T. 23, 137–141 (1978)zbMATHMathSciNetGoogle Scholar
  11. [11]
    MEIR, A. and A. SHARMA: On Uniform Approximation by Cubic Splines. J.A.T. 2, 270–274 (1969)zbMATHMathSciNetGoogle Scholar
  12. [12]
    RICHARDS, F.B.: Best bounds for the uniform periodic spline interpolation operator. J.A.T. 7, 302–317 (1973)zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 1979

Authors and Affiliations

  • Günter Meinardus
    • 1
  1. 1.University of SiegenWest Germany

Personalised recommendations